# SDR GLBA2013073000284

- Difficulty date: July 29, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 37,874 hours, 47,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 150.6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND TWO CRACKS IN THE A/S DOOR ANGLE AT FS 150.60 AT BOTH UPPER SNUBBER MOUNT NUTPLATES, TWO INCHES IN LENGTH.  REPAIRED IAW EO 13-1900-53-051.
